advertisement
Question
Posted by: kim | 2008/07/21

azapress

I have alopecia the doctor gave me azapress.On the bottle is says toxic.Why.Also my appetite has increased badly.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

K

In some rare cases alopecia is thought to be an autoimmune disorder in which the body attacks its own hair follicles and suppresses or stops hair growth. In this case Azapress - an immunosuppressant - may be used in low doses as prescribed by your doctor.
In most cases the drug would rather DE-crease your appetite

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement